MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET TETRA 2.5MM X 6.0CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET TETRA 2.5MM X 6.0CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number TG5412560
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Stroke/CVA (1770); Muscle Weakness/Atrophy (1967); Obstruction/Occlusion (2422); Speech Disorder (4415)
Date of Event 11/05/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that 4 months after successful subject coil implantation procedure for a cerebral aneurysm, patent suffered acute right leg weakness, difficulty speaking, obstruction and found to have a stroke.Stroke was caused by the subject coil that had migrated out of the aneurysm and travelled distally into anterior cerebral artery.Patient underwent catheter angiogram, multiple imaging studies and an increase anti-thrombotic medication.She has had a stroke, is disabled from leg weakness resulting from coil migration.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H4 manufacturing date ¿ added.D4 expiration date - added.D4 lot number - updated.D4 gtin - updated.Due to the automated manufacturing execution system (mes) system there are controls in the manufacturing process to ensure the product met specifications upon release.Visual and functional inspections were not conducted due to the device was not returned.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.It was reported that 4 months after the procedure, the subject coil migrated from the aneurysm.The patient experienced stroke, right leg weakness, difficulty speaking, and obstruction/occlusion.The patient underwent catheter angiogram, multiple imaging studies, and was administered additional anti-thrombotic medication.Additional information provided by the customer indicated that the original procedure was completed successfully with no complications noted during the procedure and that the stroke was caused by the migrated coil.While there are a number of potential causes for the reported issue, because review of available information failed to identify a definitive cause and the device was not returned for analysis, a cause of undeterminable will be assigned to the reported event 'main coil migration'.The reported events: 'patient stroke' and 'patient vessel occlusion' are known and anticipated complications to these types of procedures and patient condition and are listed as such in the device directions for use.Therefore, a probable cause of anticipated procedural complication will be assigned to these events.Based upon medical review, the events observed in the complaint are anticipated in nature as per the device risk assessment.

Brand Name
TARGET TETRA 2.5MM X 6.0CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key21626709
Report Number3008881809-2025-00145
Device Sequence Number18276711
Product Code HCG
UDI-Device Identifier07613327578638
UDI-Public(01)07613327578638(17)261001(10)24556253
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K242243
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/01/2026
Device Catalogue NumberTG5412560
Device Lot Number24556253
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/19/2025
Supplement Date Received by Manufacturer04/21/2025
Initial Report FDA Received Date03/17/2025
Supplement Report FDA Received Date05/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age76 YR
Patient SexFemale
Patient RaceWhite